# SDR TWAA9707002

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 59569041B062
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING LANDING CAPTAINS EMERGENCY LIGHT WAS INOP.  REMOVED AND REPLACED BATTERY PACK, MFG P/N 5956904-1B062.  OPERATIONAL CHECK NORMAL.  (M)
